Bibtex entry


@article{DeSDeM:93-69,
        author={B. {De Schutter} and B. {De Moor}},
        title={The extended linear complementarity problem},
        journal={Mathematical Programming},
        volume={71},
        number={3},
        pages={289--325},
        month=dec,
        year={1995},
        doi={10.1007/BF01590958}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.